# SDR CA160209002

- Difficulty date: February 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,273 hours
- Engine: Pwc PW150A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Engine
- Part time: 4,291 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RGB CHIP DETECTOR CODE WAS RECEIVED VIA FLIGHT DATA ACQUISITION STORAGE AND TRANSMISSION SYSTEM (FAST). FURTHER MAINTENANCE INVESTIGATION AND OIL ANALYSIS DETERMINED THE MATERIAL TO BE M50. THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
